# SDR N6WA2016010401

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 28,137 hours, 19,083 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMER EXIT DOOR HANDLE COVER INOPERATIVE.  RE-APPLIED VELCRO STRIP ON RT OVERWING EMER EXIT DOOR IAW AMM 51-22-61.
